# SDR DALA2024041804544

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 74,390 hours, 30,032 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(LOG 5797442) WHILE COMPLETING AFTER TAKE-OFF FLOW AND PLACING GEAR HANDLE TO OFF POSITION, NOSE GEAR EXTENDED AND BOTH NOSE GEAR GREEN AND RED UNSAFE LIGHTS ILLUMINATED. PERFORMED OPS TEST FOR NLG. SWUNG GEAR 6 TIMES. OPS CHECK NORMAL, NO FAULTS FOUND. ALL WORK DONE PER B737 AMM 32-33.
